Back to Search Start Over

磁流体方程全局吸引子的正则性.

Authors :
胡凯伦
陈敏
罗宏
Source :
Journal of Guangxi Normal University - Natural Science Edition; Jan2024, Vol. 42 Issue 1, p120-127, 8p
Publication Year :
2024

Abstract

<i>Copyright of Journal of Guangxi Normal University - Natural Science Edition is the property of Gai Kan Bian Wei Hui and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract.</i> (Copyright applies to all Abstracts.)

Details

Language :
Chinese
ISSN :
10016600
Volume :
42
Issue :
1
Database :
Complementary Index
Journal :
Journal of Guangxi Normal University - Natural Science Edition
Publication Type :
Academic Journal
Accession number :
175808235
Full Text :
https://doi.org/10.16088/j.issn.1001-6600.2023032403